# SDR DL76P081154

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 29,996 hours, 12,735 cycles
- Engine: Pwa PW4060
- Engine time: 56,992 hours, 11,540 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 9711051
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG NO START NO ROTATION, FOUND STARTED AT FAULT.  REPLACED STARTER.
